# SDR CA010622036

- Difficulty date: May 7, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 15,824 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C505
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 6419311075
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION (EVENT 1 & 2), TAKING THE COWLING OFF ON LEFT ENGINE, A NUT WITH PART OF THE THRU BOLT HIT THE FLOOR, FURTHER INSPECTION FOUND THE LEFT THRU BOLT HAS SNAPPED.
